# SDR DALA2025041102824

- Difficulty date: April 2, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 58,043 hours, 42,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTS L1 DOOR NOT CLOSING AUTO LEVER NOT INSTALLED. MTC INSPECTED DOOR FOUND DENT IN BOTTOM LEFT CORNER WITH DOOR CLOSED FROM JET BRIDGE PUSHING UP ON DOOR. FOUND DAMAGE ON INNER DOOR BUSSLE AND OUTER LEFT BOTTOM CORNER (NR 592713). COLD WORKED LOWER DOOR EDGE STRAIGHT. NO DEFECT NOTED IAW B717 SRM 52-00-00-2R PROCEDURE 3 REPAIR 3. (LP #7236002)
